Alert archive / Minnesota / Special Weather Statements in 2011
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Aug 2, 2011, 4:49 AM CDT for Carlton County, Minnesota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2011, 4:49 AM CDT (09:49 UTC)
- Expired
- Aug 2, 2011, 5:15 AM CDT
- In force
- 26 min
- Issued by
- NWS Duluth, MN
County Carlton County, MN
The radar
The Duluth radar (KDLH), 31 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -595 J/kg
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 308 m²/s²
- 0-3 km storm-relative helicity
- 808 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
924
WWUS83 KDLH 020949
SPSDLH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
449 AM CDT TUE AUG 2 2011
MNZ037-038-WIZ001-021015-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-PINE-
449 AM CDT TUE AUG 2 2011
...STRONG THUNDERSTORMS OVER CARLTON COUNTY...
AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
OLIVER TO CROMWELL...MOVING EAST NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SOUTH RANGE... CLOQUET... ADOLPH...
WEST DULUTH... PROCTOR... SUPERIOR...
GOWAN...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4641 9305 4690 9291 4674 9204 4670 9198
4670 9193 4634 9196
$$
KKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Aug 2, 4:21 AM CDT, 28 minutes earlier.
Area forecast discussion, Aug 2, 4:21 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
421 AM CDT TUE AUG 2 2011
.DISCUSSION...
MAIN CONCERNS IN THE SHORT TERM ARE FOCUSED AROUND THE ONGOING
THREAT FOR SEVERE WEATHER AND FLASH FLOODING DUE TO HEAVY RAINFALL
FROM THESE STORMS THROUGH THE MORNING.
CONVECTIVE SHOWERS AND THUNDERSTORMS INITIATED ALONG A WARM FRONT
EXTENDING FROM N-CNTRL MN SEWD INTO W-CNTRL WI LAST EVENING AND
TRACKED SLOWLY TO THE E/NE...WITH MOST STORMS REMAINING SUB-SEVERE
BUT WITH PLENTY OF LIGHTNING AND RAINFALL. A LARGE THUNDERSTORM
COMPLEX WITH A FEW SVR STORMS DEVELOPED IN NW MN AND TRACKED TO
THE E/SE ACROSS THE SRN SECTIONS OF THE NORTHLAND. THIS COMPLEX
WEAKENED BRIEFLY BEFORE COMING IN CONTACT WITH A VERY STRONG LLJ
AND INTENSIFYING INTO A FAST-MOVING SEWD PROPAGATING BOW ECHO...
AND IS CURRENTLY MOVING THROUGH NW WI. THE MAIN THREAT FROM THESE
STORMS HAS BEEN LOCALLY HEAVY RAINFALL AND DAMAGING WINDS...WITH A
FEW ISOLATED PERIODS OF SVR HAIL.
SEVERE THUNDERSTORM WATCHES CONTINUE ACROSS THE SRN HALF OF THE
FORECAST AREA...ALONG WITH A FLASH FLOOD WATCH OVER MOST OF NE MN
AND ALL OF NW WI. THE THREAT FOR FLASH FLOODING OVER EXTREME NERN
MN HAS PASSED...SO PARTS OF THE WATCH HAVE BEEN CANCELLED IN THIS
AREA. THERE ARE ALSO FLASH FLOOD WARNINGS IN EFFECT FOR PARTS OF
THE NORTHLAND. LOCATIONS IN NE MN AND NW WI HAVE SEEN 1-2
INCHES...WITH SOME ISOLATED AREAS SEEING AS MUCH AS 3 TO 5 INCHES
IN A VERY SHORT TIME PERIOD. AN ADDITIONAL 1-2 INCHES IS POSSIBLE
WITH SOME REDEVELOPMENT TO THE WEST...AND THE CONTINUED STORMS
MOVING THROUGH NW WI. CHECK THE LATEST FLOOD PRODUCT FOR FURTHER
DETAILS.
AS FOR THE REST OF THIS MORNING...A VERY MOIST ATMOSPHERE...
RELATIVELY STEEP MID-LEVEL LAPSE RATES...MDT-STG INSTABILITY
ACROSS CNTRL MN INTERACTING WITH A SFC COLD FRONT SLOWLY MOVING TO
THE EAST WILL ALLOW ADDITIONAL SHOWERS AND STORMS TO INITIATE
THROUGH THE MORNING ACROSS NRN MN ONCE AGAIN. SOME OF THESE STORMS
COULD BECOME SEVERE...SO WILL NEED TO KEEP A CLOSE EYE ON THIS
DEVELOPMENT. THE MAIN THREAT WILL LIKELY BE DAMAGING WINDS AND
HEAVY RAINFALL.
CONVECTION SHOULD BE MOVING OFF TO THE EAST AND DIMINISHING IN
INTENSITY THROUGH THE MID/LATE MORNING TODAY. SURFACE HIGH
PRESSURE WILL BUILD IN BY LATE TONIGHT AND TOMORROW WITH CLEAR
SKIES AND VERY PLEASANT CONDITIONS EXPECTED ON WEDNESDAY.
.EXTENDED...WEDNESDAY NIGHT THROUGH MONDAY...
THE NEXT WEATHER SYSTEM MOVES INTO THE REGION BY THURSDAY...WITH
THE BEST CHANCE FOR SHOWERS AND STORMS TO THE NORTH AND NW.
CONDITIONS DRY OUT ON FRIDAY BEFORE THE NEXT SYSTEM MOVES IN THIS
WEEKEND. HIGHS WILL REMAIN IN THE 70S AND 80S THROUGH THE
WEEK...WITH SLIGHTLY COOLER CONDITIONS BY THE WEEKEND...HIGHS ONLY
IN THE UPPER 60S AND 70S.
&&
.AVIATION...06Z TAF ISSUANCE...
LARGE MCS CURRENTLY AFFECTING MUCH OF THE FORECAST AREA EARLY
THIS MORNING. GUSTY WINDS...HEAVY RAIN AND SMALL HAIL HAVE BEEN
PRODUCED BY SOME OF THE STRONGER STORMS. THE MCS WILL CONTINUE TO
AFFECT THE CWA THROUGH ABOUT 10Z...GRADUALLY TAPERING OFF FROM THE
WEST. LOW CIGS AND VSBYS ARE ALSO EXPECTED THROUGH MORNINGS HOURS
DUE TO THE HEAVY RAIN AND POSSIBLE FOG. CIGS AND VSBYS WILL BEGIN
TO LIFT BY MID- MORNING...WITH SKIES SCATTERING OUT THIS
AFTERNOON.
&&
.POINT TEMPS/POPS...
DLH 83 58 81 59 / 20 10 10 10
INL 82 50 82 57 / 20 10 10 10
BRD 84 59 82 60 / 20 10 10 10
HYR 84 59 83 55 / 50 10 10 10
ASX 82 59 80 55 / 50 10 10 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR MNZ018-019-025-026-
033>038.
WI...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR WIZ001>004-006>009.
LS...NONE.
&&
SHORT TERM...TENTINGER
EXTENDED....TENTINGER
AVIATION...BERDESHazardous weather outlook, Aug 2, 2:50 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 250 AM CDT TUE AUG 2 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-021800- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 250 AM CDT TUE AUG 2 2011 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHLAND EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...EARLY THIS MORNING A STRONG THUNDERSTORM COMPLEX WILL TRACK ACROSS THE SOUTHERN HALF OF THE FORECAST AREA...MAINLY SOUTH AND EAST OF A LINE FROM LAKE MILLE LACS TO SUPERIOR TO IRONWOOD. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS AND HEAVY RAINFALL. STORMS SHOULD SUBSIDE BY THE MID TO LATE MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS MAY LINGER INTO THE LATE MORNING ACROSS NORTHWEST WISCONSIN. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT AND AGAIN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS MORNING. LSZ121-140>148-021800- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 250 AM CDT TUE AUG 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...EARLY THIS MORNING A FEW STRONG TO SEVERE THUNDERSTORMS WILL TRACK ALONG THE SOUTH SHORE OF LAKE SUPERIOR EARLY THIS MORNING...MAINLY FROM SUPERIOR TO SAXON HARBOR. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS AND HEAVY RAINFALL. STORMS SHOULD SUBSIDE BY THE MID TO LATE MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND SATURDAY. TENTINGER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 2, 3:33 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 333 AM CDT TUE AUG 2 2011 MNZ035>037-WIZ001-020900- CARLTON/SOUTH ST. LOUIS-DOUGLAS-NORTHERN AITKIN-SOUTH AITKIN- 333 AM CDT TUE AUG 2 2011 ...LINE OF THUNDERSTORMS DEVELOPING OVER AITKIN AND CARLTON COUNTIES... AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING LINE OF THUNDERSTORMS FROM WALDECK TO CROMWELL...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... SAWYER... MAHTOWA... SCANLON... WRENSHALL... THOMSON... SCOTTS CORNER... PLEASANT VALLEY... ESKO... CARLTON... GARY NEW DULUTH... NEW DULUTH... FOND DU LAC... PATZAU... OLIVER... FOXBORO... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4668 9210 4646 9215 4659 9375 4682 9369 KK
Special weather statement, Aug 2, 3:41 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
341 AM CDT TUE AUG 2 2011
MNZ037-038-WIZ001-006-007-020915-
BURNETT-CARLTON/SOUTH ST. LOUIS-DOUGLAS-PINE-WASHBURN-
341 AM CDT TUE AUG 2 2011
...STRONG THUNDERSTORMS MOVING THROUGH PINE AND BURNETT COUNTIES ...
AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DUQUETTE TO 21 MILES
WEST OF GREELY...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
HOLYOKE... HINCKLEY... HENRIETTE...
POKEGAMA LAKE... HARLIS... BEROUN...
PINE CITY... GREELY... CLOVERDALE...
BELDEN... WEST ROCK... ROCK CREEK...
KINGSDALE... DUXBURY... ROCK CREEK...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4572 9218 4572 9252 4564 9254 4564 9288
4573 9288 4573 9315 4598 9315 4600 9307
4612 9307 4648 9258 4646 9156 4563 9155
4563 9215
KKLocal storm report, Aug 2, 3:46 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
346 AM CDT TUE AUG 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM TSTM WND GST MINONG 46.10N 91.82W
08/02/2011 M47 MPH WASHBURN WI MESONET
MINONG RAWS
&&
KKSpecial weather statement, Aug 2, 4:07 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 407 AM CDT TUE AUG 2 2011 MNZ034>038-WIZ001-020930- CARLTON/SOUTH ST. LOUIS-CROW WING-DOUGLAS-NORTHERN AITKIN-PINE-SOUTH AITKIN- 407 AM CDT TUE AUG 2 2011 ...STRONG THUNDERSTORMS OVER CARLTON COUNTY... AT 405 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PINE KNOLL TO 4 MILES SOUTHWEST OF SCOTTS CORNER...MOVING SOUTHEAST AT 35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... LOCATIONS IMPACTED INCLUDE... RICE LAKE... NEMADJI... KETTLE RIVER... HOLYOKE... FARM ISLAND LAKE... RONALD... STURGEON LAKE... NICKERSON... HARLIS... GLORY... GLEN... DUQUETTE... WILLOW RIVER... WEALTHWOOD... RUTLEDGE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4624 9364 4666 9393 4662 9241 4620 9213 KK
Special weather statement, Aug 2, 4:35 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
435 AM CDT TUE AUG 2 2011
WIZ006>008-021000-
BURNETT-SAWYER-WASHBURN-
435 AM CDT TUE AUG 2 2011
...STRONG THUNDERSTORMS MOVING THROUGH SOUTHERN WASHBURN COUNTY...
AT 432 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
EXELAND TO SHELL LAKE TO 17 MILES WEST OF SHELL LAKE...MOVING
SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SARONA... BIRCHWOOD... ANGUS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4572 9217 4573 9224 4580 9195 4567 9103
4564 9099 4563 9215
KKSpecial weather statement, Aug 2, 4:49 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
449 AM CDT TUE AUG 2 2011
MNZ037-038-WIZ001-021015-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-PINE-
449 AM CDT TUE AUG 2 2011
...STRONG THUNDERSTORMS OVER CARLTON COUNTY...
AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
OLIVER TO CROMWELL...MOVING EAST NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SOUTH RANGE... CLOQUET... ADOLPH...
WEST DULUTH... PROCTOR... SUPERIOR...
GOWAN...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4641 9305 4690 9291 4674 9204 4670 9198
4670 9193 4634 9196
KKThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:20 PM CDT | Special Weather Statement | DLH | Aitkin | 40 min |
| Aug 1, 8:49 PM CDT | Special Weather Statement | DLH | Crow Wing | 26 min |
| Aug 1, 9:03 PM CDT | Special Weather Statement | DLH | Aitkin | 12 min |
| Aug 1, 9:22 PM CDT | Special Weather Statement | DLH | Aitkin | 23 min |
| Aug 1, 9:27 PM CDT | Special Weather Statement | DLH | Itasca | 33 min |
| Aug 1, 9:29 PM CDT | Special Weather Statement | DLH | Pine | 16 min |
| Aug 1, 9:52 PM CDT | Special Weather Statement | DLH | Carlton | 23 min |
| Aug 1, 9:54 PM CDT | Special Weather Statement | DLH | Itasca | 36 min |
| Aug 1, 10:08 PM CDT | Special Weather Statement | DLH | Aitkin | 37 min |
| Aug 1, 10:12 PM CDT | Special Weather Statement | DLH | Carlton | 18 min |
| Aug 1, 10:30 PM CDT | Special Weather Statement | DLH | Carlton | 30 min |
| Aug 1, 10:33 PM CDT | Special Weather Statement | DLH | Cass | 42 min |
| Aug 1, 10:46 PM CDT | Special Weather Statement | DLH | Carlton | 29 min |
| Aug 1, 10:48 PM CDT | Special Weather Statement | DLH | Itasca | 42 min |
| Aug 1, 10:59 PM CDT | Flash Flood Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 6 hr |
| Aug 1, 11:18 PM CDT | Special Weather Statement | DLH | Koochiching | 27 min |
| Aug 1, 11:31 PM CDT | Special Weather Statement | DLH | Saint Louis | 29 min |
| Aug 1, 11:47 PM CDT | Special Weather Statement | DLH | Itasca | 28 min |
| Aug 2, 12:10 AM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| Aug 2, 12:25 AM CDT | Special Weather Statement | DLH | Cass, Itasca | 35 min |
| Aug 2, 12:40 AM CDT | Flash Flood Warning | DLH | Carlton, Saint Louis | 4 hr |
| Aug 2, 12:52 AM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Aug 2, 1:01 AM CDT | Special Weather Statement | DLH | Crow Wing | 29 min |
| Aug 2, 1:16 AM CDT | Special Weather Statement | DLH | Saint Louis | 29 min |
| Aug 2, 1:30 AM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing | 30 min |
| Aug 2, 1:39 AM CDT | Areal Flood Advisory | DLH | Saint Louis | 3 hr |
| Aug 2, 1:51 AM CDT | Special Weather Statement | DLH | Carlton, Pine | 24 min |
| Aug 2, 2:11 AM CDT | Special Weather Statement | DLH | Aitkin | 34 min |
| Aug 2, 3:01 AM CDT | Special Weather Statement | DLH | Pine | 29 min |
| Aug 2, 3:33 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 27 min |
| Aug 2, 3:41 AM CDT | Special Weather Statement | DLH | Pine | 34 min |
| Aug 2, 4:07 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 23 min |
| Aug 2, 5:11 AM CDT | Areal Flood Advisory | DLH | Carlton | 3 hr |
| Aug 2, 6:33 AM CDT | Flash Flood Warning | DLH | Carlton, Pine | 4 hr |
| Aug 2, 6:54 AM CDT | Areal Flood Advisory | DLH | Pine | 6 hr |
| Aug 2, 8:27 AM CDT | Special Weather Statement | DLH | Pine | 33 min |
| Aug 2, 11:06 AM CDT | Flash Flood Warning | DLH | Carlton, Pine | 4 hr |
| Aug 2, 3:29 PM CDT | Areal Flood Warning | DLH | Carlton, Pine | 24 hr |
| Aug 2, 3:47 PM CDT | Areal Flood Warning | DLH | Carlton, Pine | 48 hr |
| Aug 1, 7:41 PM CDT | Special Weather Statement | DLH | Burnett, Washburn | 34 min |
| Aug 1, 8:36 PM CDT | Special Weather Statement | DLH | Burnett, Washburn | 39 min |
| Aug 1, 9:47 PM CDT | Special Weather Statement | DLH | Douglas | 28 min |
| Aug 1, 10:13 PM CDT | Special Weather Statement | DLH | Washburn | 47 min |
| Aug 1, 10:34 PM CDT | Special Weather Statement | DLH | Douglas | 41 min |
| Aug 1, 11:00 PM CDT | Special Weather Statement | DLH | Douglas, Sawyer | 60 min |
| Aug 2, 12:04 AM CDT | Special Weather Statement | DLH | Douglas | 56 min |
| Aug 2, 12:49 AM CDT | Special Weather Statement | DLH | Douglas | 41 min |
| Aug 2, 1:33 AM CDT | Special Weather Statement | DLH | Douglas | 42 min |
| Aug 2, 1:43 AM CDT | Severe Thunderstorm Warning | DLH | Douglas | 30 min |
| Aug 2, 2:21 AM CDT | Special Weather Statement | DLH | Douglas | 39 min |
| Aug 2, 2:38 AM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Burnett, Douglas, Sawyer, Washburn | 67 min |
| Aug 2, 3:23 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron, Price, Sawyer | 37 min |
| Aug 2, 3:56 AM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price, Sawyer | 49 min |
| Aug 2, 4:35 AM CDT | Special Weather Statement | DLH | Washburn | 25 min |
| Aug 2, 4:54 AM CDT | Special Weather Statement | DLH | Price | 36 min |
| Aug 2, 7:31 AM CDT | Special Weather Statement | DLH | Price, Sawyer, Washburn | 59 min |
| Aug 2, 7:52 AM CDT | Special Weather Statement | DLH | Douglas | 38 min |
| Aug 2, 8:49 AM CDT | Special Weather Statement | DLH | Washburn | 26 min |
| Aug 2, 9:07 AM CDT | Special Weather Statement | DLH | Price | 53 min |
| Aug 2, 9:13 AM CDT | Severe Thunderstorm Warning | DLH | Burnett, Washburn | 47 min |
| Aug 2, 9:32 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 58 min |
| Aug 2, 9:34 AM CDT | Special Weather Statement | DLH | Ashland, Iron | 56 min |
| Aug 2, 9:40 AM CDT | Special Weather Statement | DLH | Sawyer | 35 min |
| Aug 2, 9:51 AM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 39 min |
| Aug 2, 10:16 AM CDT | Flash Flood Warning | DLH | Price, Sawyer | 6 hr |
| Aug 2, 10:24 AM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 51 min |
| Aug 2, 3:24 PM CDT | Special Weather Statement | DLH | Price | 51 min |
Nearby
Special Weather Statements in Minnesota, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.